30yr old male count is 26 they put me on 50,000 iu my symptoms are fatigue ,legs and stomach hurt ,warm felling in chest ,lightheaded and headaches they did an mri on the brain a stress test and a ekg plus a bunch of blood work everything came back good except for low vitiamin d count can that cause all these symptoms and if so how long till i start feeling better this is my first week on 50,000 iu
You were not put on 50,000 IU a day. You were instructed to take this pill once a week. It is a protocol for patients who the physician determines will not be compliant with a daily low-dose. There is nothing unusual in this protocol. Make sure you take a calcium supplement the day you take the pill or drink three glasses of milk.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.